# SDR QXEA200501267

- Difficulty date: September 27, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 19,683 hours, 27,864 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Condition: Malfunctioned
- Location: Coffeemaker
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2137, BURNING ODOR FROM GALLEY, NO ODOR NOTED AFTER HOT JUGS TURNED OFF.  MAINTENANCE REPLACED NR 2 HOT JUG ELECTRICAL RECEPTICLE.  ALLOWED JUGS TO REMAIN ON FOR 15 MINUTES.  NO BURNING ODOR NOTED.  BOTH JUGS WORK AND CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
